# SDR GLBA20090715F

- Difficulty date: July 12, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- Aircraft time: 24,752 hours, 26,652 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED MX THE LT FWD EXTERNAL EMERGENCY LIGHT WAS FOUND INOPERATIVE. MX REMOVED AND REPLACED THE LT FWD EMERGENCY LIGHT BULB IAW MM 33-52-01 STEP 3. OPS CHECK WAS GOOD.
